RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 93, Number 2  


Mikhail Konstantinovich Polivanov (19.09.1930 – 23.01.1992)
Resolvent approach for two-dimensional scattering problems. Application to the nonstationary Schrödinger problem and KPI equation
M. Boiti, F. Pempinelli, A. K. Pogrebkov, M. K. Polivanov
181
On $p$-adic aspects of some perturbation series
B. G. Dragovich
211
Connection between lattice and continuum models for one-dimensional systems
V. A. Il'ina, P. K. Silaev
219
Symmetry groups in the extended quantization scheme
G. P. Jorjadze, I. T. Sarishvili
231
On two mathematical problems of canonical quantization. IV
A. I. Kirillov
249
The difficulties in the mathematical definition of path integrals are overcome in the theory of continuous quantum measurements
M. B. Menskii
264
$W_\infty$ – a geometric approach
E. Nissimov, S. Pacheva
273
Reflectionless potentials and soliton series of the KDV equation
V. Yu. Novokshenov
286
Poisson–Lie groups. The quantum duality principle and the twisted quantum double
M. A. Semenov-Tian-Shansky
302
A simple example of modular forms as tau-functions for integrable equations
L. A. Takhtadzhyan
330
A new approach to BRST operator cohomologies: Exact results for the BRST-fock theories
S. S. Horuzhy, A. V. Voronin
342
Multicut solutions of the matrix Kontsevich–Penner model
K. L. Zarembo, L. O. Chekhov
354
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019